본문 바로가기
KERD
논문KCI 등재

SYMMETRIC IDENTITIES OF TYPE 2 BERNOULLI AND EULER POLYNOMIALS UNDER S3

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we give some identities of symmetry for the type 2 Bernoulli and Euler polynomials under symmetry group of degree 3 arising from the p-adic q-integral on Zp.

Abstract

In this paper, we give some identities of symmetry for the type 2 Bernoulli and Euler polynomials under symmetry group of degree 3 arising from the p-adic q-integral on Zp.

참고문헌 (15)

  1. G. E. Andrews, "Encyclopedia of Mathe-matics and its Applications, vol. 71" (1999), Cambridge University Press
  2. 장관우, "A note on type 2 degenerate Euler and Bernoulli polynomials", Advanced Studies in Contemporary Mathematics, 29(1), pp.147~159 (2019), 장전수학회[DOI]
  3. 김대산, "Abundant symmetry for higher-order Bernoulli polynomials (I)", Advanced Studies in Contemporary Mathematics, 23(3), pp.459~479 (2013), 장전수학회
  4. T. Kim, "A note on type 2 Changhee and Daehee polynomials", Rev. R. Acad. Cienc. Exactas Fs. Nat. Ser. A Mat. RACSAM, 113(3), pp.2763~2771 (2019)
  5. T. Kim, "On q-analogue of the p-adic log gamma functions and related integral", J. Number Theory, 76(2), pp.320~329 (1999)
  6. T. Kim, "q-Volkenborn integration", Russ. J. Math. Phys, 9(3), pp.288~299 (2002)
  7. D. S. Kim, "Identities of symmetry for type 2 Bernoulli and Euler polynomials", Symmetry, 11, pp.613~ (2019)
  8. L. Comtet, "Advanced Combinatorics" (1974), Reidel
  9. S. Gaboury, "Some explicit formulas for certain new classes of Bernoulli, Euler and Genocchi polynomials", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 17(1), pp.115~123 (2014), 장전수학회
  10. L. Carlitz, "Degenerate Stirling, Bernoulli and Eulerian numbers", Utilitas Math, 15, pp.51~88 (1979)
  11. L. Carlitz, "q-Bernoulli and Eulerian numbers", Trans. Amer. Math. Soc, 76, pp.332~350 (1954)
  12. H. Srivastava, "Some generalizations and basic (or q-)extensions of the Bernoulli, Euler and Genocchi polynomials", Appl. Math. Inf. Sci, 5, pp.390~444 (2011)
  13. C. S. Ryoo, "On the extended q-Euler numbers and polynomials with weak weight ff", Far East J. Math. Sci, 70(2), pp.365~373 (2012)
  14. 김태균, "A STUDY ON THE q-EULER NUMBERS AND THE FERMIONIC q-INTEGRAL OF THE PRODUCT OF SEVERAL TYPE q-BERNSTEIN POLYNOMIALS ON Zp", Advanced Studies in Contemporary Mathematics, 23(1), pp.1~4 (2013), 장전수학회
  15. J. W. Park, "On the modified -Bernoulli polynomials with weight", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 17(2), pp.231~236 (2014), 장전수학회

관련 논문AI추천

이 간행물의 다른 논문 (13건)